Suggest treatment for an allergic reaction to Zonisamide
Hi and thanks for this query.
Two weeks of sulphur cannot be life threatening. The truth is that recovery is more of a gentle and progressive process than an instant process immediately you stop the drugs. This will take some time. Exercise patience and focused more on the gradual recovery process than the overall all is back to normal immediately. Unless something else comes up, just be patient knowing this isn’t unexpected or specific to you and all is evolving as previous experience shows.
I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be.
Are you getting better by the day?
If you are getting better by the day, that’s the best way to judge progress. This drug has probably caused wounds but not tears and the healing would be completed before you can get completely relieved of the eyes irritation and the burning sensation.
Please, exercise some patience. You may also ask your doctor to file in a side effect report for this drug to also bring this to the attention of the manufacturers.
I wish you well.
Things would definitely improve!
Things will definitely improve soon. Keep me update with your recovery. Am sorry you had to go through this.
It means the same!
Hi and thanks for getting back to me.
Sulfur or sulfa literally mean the same thing. It means they contain sulfur as a recipient. I wish you well and let me know if all your worries have been addressed.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for allergic reaction due to singulair dose
- Treatments to allergic reaction to astroglide
- Suggest treatment for allergic reaction to gentamicin
- Suggest treatment for throat pain caused by allergic reaction
- Allergic reaction to bactrim treatment
- Allergic reaction to neosporin treatment
- Suggest treatment for allergic reaction on the perineum
- Suggest treatment for idiopathic allergic reaction
- Allergic reaction to naproxen treatment
- Suggest treatment for skin rash due to allergic reaction